# SDR 01FDEA00301

- Difficulty date: April 25, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46871
- Aircraft time: 72,747 hours, 18,675 cycles
- Engine: Ge CF650C2
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

NR 1 ENG SHUTDOWN IN FLT DUE TO COMPRESSOR STALLS DURING PWR REDUCTIONS.
